# SDR MEX2003236

- Difficulty date: June 18, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: 9216797
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT WITH 1 QUART OF OIL IN ENGINE NR 2.  DURING REVISION WAS DETECTED LEAK IN RIGHT HYDRAULIC PUMP.  THE RIGHT HYDRAULIC PUMP PACKING WAS REPLACED IAW MM.  DURING OVERNIGHT SERVICE RIGHT HYDRAULIC PUMP WAS REPLACED IAW 29-11-40, ALL TEST CORRECT.
